On a Special Group of Isometries of an Infinite Dimensional Vectorspace.
Mathematische Annalen, Tome 150 (1963), pp. 285-292
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1963__150_161060,
author = {H. GROSS},
title = {On a {Special} {Group} of {Isometries} of an {Infinite} {Dimensional} {Vectorspace.}},
journal = {Mathematische Annalen},
pages = {285--292},
year = {1963},
volume = {150},
zbl = {0112.02401},
url = {http://geodesic.mathdoc.fr/item/MAN_1963__150_161060/}
}
H. GROSS. On a Special Group of Isometries of an Infinite Dimensional Vectorspace.. Mathematische Annalen, Tome 150 (1963), pp. 285-292. http://geodesic.mathdoc.fr/item/MAN_1963__150_161060/